# SDR 9802709915

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR ACTIVATED ALONG WITH BURNING SMELL IN FLIGHT.  FLIGHT CREW PULLED ASSOCIATED CIRCUIT BREAKERS AND RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE RESET CIRCUIT BREAKERS.  ALSO, REPLACED SMOKE DETECTOR AND BOTH BALLASTS IN LAVATORY AS A PRECAUTION.  NO EVIDENCE OF SMOKE OR OVERHEAT CONDITION WAS APPARENT.  AIRCRAFT RETURNED TO SERVICE.
